New modification Sentinel for Linear Parabolic Equation

Volume 4, Issue 3, Article 1 - 2018

Authors: LAIB Teldja;Ayadi abdelhamid

Copyright © 2018 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File


The purpose of this article is, firstly, to modify the old definition of the sentinel, introduced by J.L. Lions, so that we can separate the control support to the observation support and, secondly, to identify the pollution terms which arise in regular problems which are modeled by a linear parabolic equation. A new modification of the sentinel is used to identify pollution terms in the general case where the observation and the control supports are disjoint. The problem of finding a new modification sentinel is equivalent to finding the unique control of regular adjoint system of the parabolic equation that we solve.

How To Cite This Article

@article{Teldja_2018, doi = {10.31559/glm2018.4.3.1}, url = {}, year = 2018, publisher = {Refaad for Studies and Research}, volume = {4}, number = {3}, pages = {96--101}, author = {LAIB Teldja and Ayadi abdelhamid}, title = {New modification Sentinel for Linear Parabolic Equation}, journal = {General Letters in Mathematics} }
Teldja, L., & abdelhamid, A. (2018). New modification Sentinel for Linear Parabolic Equation. General Letters in Mathematics, 4(3), 96–101. doi:10.31559/glm2018.4.3.1
[1]L. Teldja and A. abdelhamid, “New modification Sentinel for Linear Parabolic Equation,” General Letters in Mathematics, vol. 4, no. 3, pp. 96–101, 2018.
Teldja, LAIB, and Ayadi abdelhamid. “New Modification Sentinel for Linear Parabolic Equation.” General Letters in Mathematics 4, no. 3 (2018): 96–101. doi:10.31559/glm2018.4.3.1.